# SDR UALA2010040801180

- Difficulty date: April 8, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 78,252 hours, 9,621 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'ENG 1 FIRE LP B' EICAS STATUS MSG DISPLAYED. ENG 1 FIRE LOOP B FIRE OR FAULT OUTPUT.   FAULT HAS OCCURED IN CRUISE, SUSPECT WIRING CHAFED.  CHK NR1 ENG FIRE LP -B- WIRING UNDER EA-CLAMP FOR CHAFING, RING OUT FOR SHORTS-GND & RESIST REF FIM 26-11TSK852, REPAIR AS REQUIRED.  PERFORMED INSP, CKD IAW MM. FOUND DETECTOR RESPONDER'S CERAMIC HSG AT LOWER FWD TS683 IS BROKEN. PART NEEDS TO BE REPLACED AS PART BECOMES AVAILABLE.
